# SDR AALA202504118762

- Difficulty date: April 11, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N989NN
- Make and model: Boeing 737823
- Aircraft serial: 33338
- Aircraft time: 26,288 hours, 11,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED POWER SUPPLY AT LOCATION M1672. PER AMM 33-51-06. OPERTIONAL CHECK GOOD.
